Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Exact Solution to Nonlinear Differential Equations of Fractional Order via (G’/G)-Expansion Method"
written by Muhammad Younis, Asim Zafar,
published by Applied Mathematics, Vol.5 No.1, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] New Types of Soliton Solutions for Space-time Fractional Cubic Nonlinear Schrodinger Equation
Bol. Soc. Paran. Mat.
[2] A weak Galerkin finite element method for solving time-fractional coupled burgers' equations in two dimensions
2020
[3] New Exact Solutions of the Time-space Fractional order (1+ 3)− Dimensional Burger Equation
2020
[4] Peer Review History: Kink Type Traveling Wave Solutions of Righthanded Non-commutative Burgers Equations via Extended (G0/G)-Expansion Method
Physical Science International Journal, 2019
[5] The conformable space-time fractional mKdV equations and their exact solutions
2019
[6] Bright and Singular Soliton Solutions of Tzitzéica Type Equations Appear in Nonlinear Optics
2019
[7] Regarding rational exponential and hyperbolic functions solutions of conformable time-fractional Phi-four equation
2018
[8] A variety of explicit exact and soliton type solutions of conformable fractional Equal-Width equations
2018
[9] New exact wave solutions to the space-time fractional coupled Burgers equations and the space-time fractional foam drainage equation
Journal of Macromolecular Science, Part A: Pure and Applied Chemistry, 2018
[10] Traveling wave solution of conformable fractional generalized reaction Duffing model by generalized projective Riccati equation method
Optical and Quantum Electronics, 2018
[11] New exact wave solutions to the space-time fractional-coupled Burgers equations and the space-time fractional foam drainage equation
Cogent Physics, 2018
[12] ()-Expansion method: new traveling wave solutions for some nonlinear fractional partial differential equations
Optical and Quantum Electronics, 2018
[13] Rational exponential solutions of conformable space-time fractional equal-width equations
Nonlinear Engineering, 2018
[14] Analytical approach for space–time fractional Klein–Gordon equation
Optik, 2017
[15] New exact solutions of some nonlinear evolution equations of pseudoparabolic type
Optical and Quantum Electronics, 2017
[16] Auxiliary equation method for time-fractional differential equations with conformable derivative
Computers & Mathematics with Applications, 2017
[17] Solving Space-Time Fractional Differential Equations by Using Modified Simple Equation Method
Communications in Theoretical Physics, 2016
[18] Regarding on the exact solutions for the nonlinear fractional differential equations
Open Physics, 2016
[19] Solitary wave and shock wave solutions of (1+ 1)-dimensional perturbed Klein-Gordon,(1+ 1)-dimensional Kaup-Keperschmidt and (2+ 1)-dimensional ZK-BBM …
Open Engineering, 2015
[20] Fractional variational iteration method for fractional 2 Fornberg-Whitham equation and comparison with the 3 undetermined coefficient method 4
2015
[21] The generalized projective Riccati equations method and its applications for solving two nonlinear PDEs describing microtubules
International Journal of Physical Sciences, 2015
[22] Fractional variational iteration method for fractional Fornberg-Whitham equation and comparison with the undetermined coefficient method
British Journal of Mathematics & Computer Science, 2015
[23] Numerical solution of time fractional Burgers equation
Acta Universitatis Sapientiae, Mathematica, 2015
[24] Solitary wave and shock wave solutions of (1+ 1)-dimensional perturbed Klein-Gordon,(1+ 1)-dimensional Kaup-Keperschmidt and (2+ 1)-dimensional ZK-BBM …
Open Engineering, 2015
[25] Existence and Uniqueness of Positive Solution for a Nonlinear Multi-Order Fractional Differential Equations
British Journal of Mathematics & Computer Science, 2014
[26] Solitary wave and shock wave solitons to the transmission line model for nano-ionic currents along microtubules
Applied Mathematics and Computation, 2014
[27] Existence and Uniqueness of Positive Solution for a Nonlinear Multi-Order Fractional Differential Equations.
British Journal of Mathematics & Computer Science, 2014
[28] Analytical Solutions to the Fractional Fisher Equation by Applying the Fractional Sub-equation Method
British Journal of Mathematics & Computer Science, 2014
[29] Caudrey-Dodd-Gibbon 方程相似, 约化, 精确解及守恒律
聊城大学学报: 自然科学版, 2014
[30] A New Approach for the Exact Solutions of Nonlinear Equations of Fractional Order via Modified Simple Equation Method
Applied Mathematics, 2014
[31] New Applications to Solitary Wave Ansatz
Applied Mathematics, 2014
[32] Solution of Nonlinear Space-time Fractional Differential Equation via the Triple Fractional Riccati Expansion Method
British Journal of Mathematics & Computer Science, 2014
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top